UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 1 | January 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 6 Issue 2
February-2019
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIREM06011


Registration ID:
305924

Page Number

65-68

Share This Article


Jetir RMS

Title

Mathematical Modeling on Impulsive Pest Control Strategy: A Review

Abstract

Pest management is a major cause of concern these days because pests adversely affect plants, crops, and natural vegetation. They are responsible to inflict damage to human beings, animals, and crop yield either directly or indirectly. Thus, the researchers at the global level are engaged to solve this problem of pests through mathematical modeling by implementing several techniques and tactics such as chemical control method, biological control method, integrated pest management, and others. Impulsive differential equations is an effective mathematical tool to study the dynamics of pest control models as natural enemies, pesticides and infected pests are to be released periodically in the targeted field to suppress the pest population.

Key Words

Impulsive pest control, integrated pest management, infected pests, natural enemies.

Cite This Article

"Mathematical Modeling on Impulsive Pest Control Strategy: A Review", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 2, page no.65-68, February-2019, Available :http://www.jetir.org/papers/JETIREM06011.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Mathematical Modeling on Impulsive Pest Control Strategy: A Review", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 2, page no. pp65-68, February-2019, Available at : http://www.jetir.org/papers/JETIREM06011.pdf

Publication Details

Published Paper ID: JETIREM06011
Registration ID: 305924
Published In: Volume 6 | Issue 2 | Year February-2019
DOI (Digital Object Identifier):
Page No: 65-68
Country: Phagwara, Punjab, India .
Area: Applied Mathematics
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002642

Print This Page

Current Call For Paper

Jetir RMS